Start Submission Become a Reviewer

Reading: Acute neurotoxicity following Fenpyroximate poisoning

Download

A- A+
Alt. Display

Case Reports

Acute neurotoxicity following Fenpyroximate poisoning

Authors:

A. N. KuruppuArachchi ,

Teaching Hospital Batticaloa, LK
About A. N.
Department of internal medicine
X close

K. T. Sundaresan,

Teaching Hospital Batticaloa, LK
About K. T.
Department of internal medicine
X close

M. Umakanth,

Teaching Hospital Batticaloa, LK
About M.
Department of internal medicine
X close

T. Thivakaran

Teaching Hospital Batticaloa, LK
About T.
Department of Neurology
X close

Abstract

No abstract available
DOI: https://doi.org/10.4038/cmj.v63i4.8770
How to Cite: KuruppuArachchi, A.N., Sundaresan, K.T., Umakanth, M. and Thivakaran, T., 2018. Acute neurotoxicity following Fenpyroximate poisoning. Ceylon Medical Journal, 63(4), pp.186–187. DOI: http://doi.org/10.4038/cmj.v63i4.8770
Published on 31 Dec 2018.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus